MAUDE Adverse Event Report: O&M HALYARD, INC. XTRA TRACTION SHOECOVER; PROTECTIVE APPAREL

O&M HALYARD, INC. XTRA TRACTION SHOECOVER; PROTECTIVE APPAREL
Model Number 69252
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code Fall (1848)
Date of Event 01/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Incident one: (b)(6) hospital has had several falls in their l&d area.Customer suspects it could have something to do with residual powder or something coming off the shoe covers.Additional information was requested on (b)(6) 2025, with no response received back from the customer.Based on complaint report with minimal information, at this time it's unknown if there were any serious injuries or medical intervention required due to reported falls.The customer also did not provide a lot number.
 
Additional Manufacturer Narrative
Incident one of two: the product involved in the event is not available for return.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard* x-tra traction* shoe cover blue univ.The complaint component halyard* x-tra traction* shoe cover blue univ, part number 69252 is contract manufactured by (b)(6) (fda registration number (b)(4)).Supplier corrective action request (scar) was submitted to the manufacturer on (b)(6) 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Incident one of two.No samples were available for evaluation.A device history record evaluation was unable to be performed as a lot number was not provided by the customer.There have been no changes to the glue supplier.The manufacturer reviewed all outgoing inspection records of this product 69252 from jan 2024 to jan 2025, and found no problems similar to the complaint.The approximate production quantity during this period is (b)(4) cases.A wear test for 15 minutes is conducted for each lot manufactured.Some retained samples of various lots were evaluated.There were no abnormalities detected.A wear test was conducted in office, production and laboratory environments, there were no reported instances of slippage.Glue coating was acceptable post test.The manufacturer has implemented additional testing in the cutting work shop.The manufacturer has increased the amount of glue applied on the fabric.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
XTRA TRACTION SHOECOVER
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china 43301 8
CH   433018
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key21235931
Report Number3014421917-2025-00005
Device Sequence Number8075522
Product Code FXP
UDI-Device Identifier30680651692529
UDI-Public30680651692529
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69252
Device Catalogue Number69252
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer03/12/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown